# SDR DALA2016102307719

- Difficulty date: October 20, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 62,234 hours, 20,789 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FWD SKIN OF RT HORIZONTAL TORQUE BOX.  DAMAGE LOCATED ONE INCH AFT OF FRONT SPAR AND BETWEEN RBL 13.8 AND RBL41.5 REMOVED CORROSION IAW SRM 55-10-01.  PERFORMED UT THICKNESS IAW SRM 51-10-02.  COMPLIED WITH PRI 552069-14 REV 2, AND ERA 552069-14 .
